Commentarii Mathematici Helvetici

, Volume 65, Issue 1, pp 271–286

Positive scalar curvature and periodic fundamental groups

  • Sławomir Kwasik
  • Reinhard Schultz
Article

DOI: 10.1007/BF02566607

Cite this article as:
Kwasik, S. & Schultz, R. Commentarii Mathematici Helvetici (1990) 65: 271. doi:10.1007/BF02566607
  • 30 Views

Copyright information

© Birkhäuser Verlag 1990

Authors and Affiliations

  • Sławomir Kwasik
    • 1
    • 2
  • Reinhard Schultz
    • 1
    • 2
  1. 1.Department of MathematicsTulane UniversityNew Orleans
  2. 2.Department of MathematicsPurdue UniversityWest Lafayette